# SDR DALA2021102706652

- Difficulty date: October 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 51,937 hours, 36,312 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAULT DOOR TAILCONE RELEASE PUSH-PULL CABLE TEFLON SHEATHING TORN AT RELEASE BLOCK STA 1212 AND AT THE 8 0'CLOCK POSITION. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE DEPLOYMENT RELEASE CABLE ASSEMBLY REF B717 AMM 53-52-01. THE AIRCRAFT IS OK FOR SERVICE. (LP #1994846)
